Quantum Topology


Previous issue  | Next issue  | Most recent Issue | All Issues | QT summary
Volume 5, Issue 3, 2014
Metadata
 

A link invariant with values in the Witt ring
Gaël Collinet and Pierre Guillot
pp. 259–287
Abstract | Full-Text PDF (561 KB) | Metadata

Dualizability and index of subfactors
Arthur Bartels, Christopher L. Douglas and André Henriques
pp. 289–345
Abstract | Full-Text PDF (509 KB) | Metadata

The logarithms of Dehn twists
Nariya Kawazumi and Yusuke Kuno
pp. 347–423
Abstract | Full-Text PDF (596 KB) | Metadata